# SDR AALA20100112TUL10

- Difficulty date: January 12, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N699AN
- Make and model: Boeing 757223
- Aircraft serial: 27051
- Aircraft time: 48,421 hours, 16,470 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LEFT WING, AFT SKIN OF NUMBER ONE SLAT AT INBOARD DRIVE TRACK.  INSTALLED DOUBLER REPAIR UNDER AARD 57-43-00-4.
